Monday, October 14, 2019

Comments by missdior

Showing 1 of 1 comments.

  • Hi
    Thank you so much for this! I coudnt have summed it up any better. A month ago I was cut off of 5mg of benzos cold turkey. I finished my script a week and a half early for the first time and my doc said I would be fine. Actually his words were ” if you have a seizure you will feel better”. I also quit 200 mg of zoloft and 300mg of wellbutrin on top of 3mg of klonopin and 2mg of lorazapam. Yes 2 benzos. These past 30 days have been hell on earth. Nausea and dizziness 24/7. The first 3 weeks I thought death was at my door. Crawling from my bed to the bathroom to lay there sick. I would hold onto to bed sheets at night in fear of flying off I was so dizzy. I had a full on conversation with someone at 3 am in my living room and no one was there. Shaking so bad with muscle spasms Its been one month today and I still have severe nausea with dizziness. Never again will I ever put myself in a position like that again. Where a doctor can just cut me off and im left to go through the hell of getting off everything. I absolutely loved your letter and I feel as if more doctors need to see this and be educated more about psych drugs. I remember reading this 2 weeks ago ad thinking’ if I survive this I will have to keave a reply’ well here I am. Each day is getting better little by little.